×

zbMATH — the first resource for mathematics

The least separative congruence on a weakly commutative semigroup. (English) Zbl 0508.20034

MSC:
20M10 General structure theory for semigroups
20M14 Commutative semigroups
20M15 Mappings of semigroups
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] B. Pondělíček: On weakly commutative semigroups. Czechoslovak Math. Journal, 25 (1975), 20-23.
[2] M. Petrich: The maximal semilattice decomposition of a semigroup. Math. Zeitschrift, 85 (1964), 68-82. · Zbl 0124.25801
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.